# SDR DALA2019081394740

- Difficulty date: August 8, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 45,400 hours, 29,817 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PERF. INITIAL INSP UPON ARRIVAL TO GATE, FOUND NOSE STRUT FLAT. REMOVED PISTON AND CYLINDER ASSY, REF AMM 32-21-01. REPACKED NOSE GEAR PER CMM 32-21-1 REV 62 12 /11/2017. REINSTALLED CYLINDER AND PISTON ASSY, STEERING AND GEAR SWING CHECKED GOOD, REF MD90 AMM 32-21-01.
